# SDR QXEA2011100300922

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION AT FR 236 IS CORRODED BY STR 31P.  BLENDED AWAY CORROSION IAW SRM 51-21-00-00-01.  MINIMUM REMAINING THICKNESS IS .014", MATERIAL LOSS OUT OF LIMITS. REMOVED STANCHION IAW SRM 51-42-05-02-01.  RECEIVED NEW PART AND MATCH DRILLED IAW SRM 51-42-05-02-01.  INSTALLED STANCHION IAW SRM 51-42-05-02-01 AND 51-42-15-02-01.
